# SDR SWAA2022040634785

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140CF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNL# 140CF HAS AREAS OF CORROSION ALONG THE EDGES. / VERIFIED NEW AFT CARGO FLOOR PANEL 140CF WITH P/N 453A2610-18 IAW AIPC 25-52-10-19. NEW PANEL INSTALLED WITH JPANEL WRK 40167-1000-0018; SWA DOCUMENT SA-M 565S. EVALUATED CORROSION; THE TOTAL ACCUMULATED DAMAGE EXCEEDS 20 INCHES. OUT OF LIMITS IAW SRM 53-00-53-1A-1 TAG WN3657
